MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET

MAQUET CARDIOVASCULAR LLC BLOWER MISTER, 5-PACK; LAVAGE, JET
Model Number CB-1000
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that on (b)(6) 2026, professor (b)(6) hospital performed an off-pump catheterization (off-pump catheterization) using a blower mister, 5-pack.While the c02 blower was being used on the anastomosis site to remove blood and secure a field of vision, the blood was not removed and the c02 was not discharged.It was determined that the product was defective, and a new product was used to proceed with the surgery.The newly used c02 blower product had no problems removing blood and securing a field of vision during the anastomosis, so the surgery was completed successfully.There was 7-10 minutes delay.There was no impact on the patient.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated fields: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 02/06/2026.An investigation was conducted on 02/12/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact blower mister.The flow volume controller was inspected and was observed to have no visual or physical defects.The controller was able to be rolled with no physical difficulties.The spike chamber was returned filled with saline.A functional test was performed.Reference braided tubing was connected to a regulated source of co2, not exceeding 50 psi (344 kpa).The flow was adjusted to 5 l/min (0.08 l/s).Co2 gas was able to flow through the iv tubing and was visibly and audibly observed coming out of the atraumatic tip.The iv spike was connected to a bag of saline through the iv luer lock connection.The bag was placed in a pressure cuff and inflated to approximately 150 mmhg (20kpa).The pinch clamp was opened and saline flow was adjusted to 1¿5 (ml/min) using the roller clamp on the iv tubing.Saline was observed to come out of the atraumatic tip with normal flow and no blockages.The irrigation mist was observed to flow out of the tip as expected.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.The lot # 96255795 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
BLOWER MISTER, 5-PACK
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24399695
Report Number2242352-2026-0000094
Device Sequence Number10113736
Product Code FQH
UDI-Device Identifier00607567700741
UDI-Public(01)00607567700741(10)96255795(17)270831
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB-1000
Device Catalogue NumberCB-1000
Device Lot Number96255795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown